# SDR ASAA2019080533300

- Difficulty date: August 3, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 46,782 hours, 13,933 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: First Officer'S
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FO SIDE FMC SHOWED VTK AND RESET AFTER ABOUT 1 MIN DURING CRUISE FLIGHT. GROUNDED - YES. L-FMC LOGGED INTERMITTENT RIGHT FMC PRES POS LAT RATE FAULT. RESET BOTH FMC'S. OP CK NORMAL. REF B737-800 FIM 34-61 TASKS 837 & 801.
